Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 8, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at May 7, 2015, 8:47 PM MDT for 7 counties in New Mexico. It took effect at May 8, 2015, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2015, 8:47 PM MDT (02:47 UTC)
- In effect from
- May 8, 2015, 1:00 PM MDT
- Expired
- May 8, 2015, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 98 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3934 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354
WWUS84 KEPZ 080247
RFWEPZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
847 PM MDT THU MAY 7 2015
...CRITICAL FIRE CONDITIONS EXPECTED FRIDAY AFTERNOON FOR SOUTH
CENTRAL AND FAR SOUTHWESTERN NEW MEXICO...AND POSSIBLY SATURDAY
AFTERNOON FOR FAR SOUTHWESTERN NEW MEXICO...
.A LARGE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO DROP SOUTH
OVER CALIFORNIA THEN TURN EAST OVER ARIZONA FRIDAY NIGHT. AS THIS
FEATURE APPROACHES...SUSTAINED 20-FT WIND SPEEDS OF 20 TO 25 MPH ARE
EXPECTED FRIDAY AND SATURDAY. THIS WILL OCCUR IN AN ENVIRONMENT
SUPPORTING MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER...
EXTREMELY LOW FUEL MOISTURE AND HIGH OR GREATER FIRE DANGERS.
ELEVATED FIRE CONDITIONS WILL BE LIKELY AS A RESULT ON
FRIDAY AND SATURDAY AFTERNOONS.
NMZ111-081330-
/O.UPG.KEPZ.FW.A.0009.150508T1900Z-150509T0300Z/
/O.NEW.KEPZ.FW.W.0008.150508T1900Z-150509T0300Z/
/O.CON.KEPZ.FW.A.0008.150509T2000Z-150510T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
847 PM MDT THU MAY 7 2015
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT FRIDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONE 111...
THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM
MDT FRIDAY.
THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH EARLY SATURDAY EVENING.
* EVENT: FIRE WEATHER ZONE 111 SOUTHWEST DESERTS ...AND
LOWLANDS.
* TIMING: 1 PM THROUGH 9 PM FRIDAY FOR THE WARNING.
2 PM THROUGH 8 PM SATURDAY FOR THE WATCH.
* WIND: SOUTHWEST 20 TO 25 MPH...WITH GUSTS TO 35 MPH.
* HUMIDITY: 10 TO 15 PERCENT.
* IMPACTS...ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND DRIVEN FIRES. OUTDOOR BURNING IS NOT
RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$
NMZ112-081330-
/O.UPG.KEPZ.FW.A.0009.150508T1900Z-150509T0300Z/
/O.NEW.KEPZ.FW.W.0008.150508T1900Z-150509T0300Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
847 PM MDT THU MAY 7 2015
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT FRIDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...
THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM
MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
* EVENT: RED FLAG WARNING FOR WESTERN PORTIONS OF ZONE 112 INCLUDING
DONA ANA COUNTY AND WESTERN SIERRA COUNTY.
* TIMING: 1 PM THROUGH 9 PM FRIDAY.
* WIND: WEST AROUND 20 MPH...WITH GUSTS TO 30 MPH.
* HUMIDITY: 10 TO 15 PERCENT.
* IMPACTS...ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW QUICKLY INTO DANGEROUS WIND DRIVEN FIRES. OUTDOOR
BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.
&&
$$
262 follow-up statements
904
WWUS84 KEPZ 081327
RFWEPZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
727 AM MDT FRI MAY 8 2015
...CRITICAL FIRE CONDITIONS EXPECTED FRIDAY AFTERNOON FOR SOUTH
CENTRAL AND FAR SOUTHWESTERN NEW MEXICO...AND POSSIBLY SATURDAY
AFTERNOON FOR FAR SOUTHWESTERN NEW MEXICO...
.A LARGE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO DROP SOUTH
OVER CALIFORNIA THEN TURN EAST OVER ARIZONA FRIDAY NIGHT. AS THIS
FEATURE APPROACHES...SUSTAINED 20-FT WIND SPEEDS OF 20 TO 25 MPH
ARE EXPECTED FRIDAY AND SATURDAY. THIS WILL OCCUR IN AN
ENVIRONMENT SUPPORTING MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT
OR LOWER... EXTREMELY LOW FUEL MOISTURE AND HIGH OR GREATER FIRE
DANGERS. ELEVATED FIRE CONDITIONS WILL BE LIKELY AS A RESULT ON
FRIDAY AND SATURDAY AFTERNOONS.
NMZ111-090300-
/O.CON.KEPZ.FW.W.0008.150508T1900Z-150509T0300Z/
/O.CON.KEPZ.FW.A.0008.150509T2000Z-150510T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
727 AM MDT FRI MAY 8 2015
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY......FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONE 111...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY......FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONE 111...
THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH EARLY SATURDAY EVENING.
* EVENT: FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND...
LOWLANDS.
* TIMING: 1 PM THROUGH 9 PM FRIDAY FOR THE WARNING.
2 PM THROUGH 8 PM SATURDAY FOR THE WATCH.
* WIND: SOUTHWEST 20 TO 25 MPH...WITH GUSTS TO 35 MPH.
* HUMIDITY: 10 TO 15 PERCENT.
* IMPACTS...ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW QUICKLY INTO DANGEROUS WIND DRIVEN FIRES. OUTDOOR
BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
&&
$$
NMZ112-090300-
/O.CON.KEPZ.FW.W.0008.150508T1900Z-150509T0300Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
727 AM MDT FRI MAY 8 2015
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...
* EVENT: RED FLAG WARNING FOR WESTERN PORTIONS OF ZONE112
INCLUDING DONA ANA COUNTY AND WESTERN SIERRA COUNTY.
* TIMING: 1 PM THROUGH 9 PM FRIDAY.
* WIND: WEST AROUND 20 MPH...WITH GUSTS TO 30 MPH.
* HUMIDITY: 10 TO 15 PERCENT.
* IMPACTS...ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW QUICKLY INTO DANGEROUS WIND DRIVEN FIRES. OUTDOOR
BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.
&&
$$743 WWUS84 KEPZ 090241 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 841 PM MDT FRI MAY 8 2015 ...CRITICAL FIRE CONDITIONS POSSIBLE AGAIN SATURDAY AFTERNOON... .A LARGE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE EAST OVER ARIZONA TONIGHT AND INTO THE SOUTHERN ROCKIES ON SATURDAY. AS THIS FEATURE MOVES THROUGH...SUSTAINED 20-FT WIND SPEEDS OF 20 TO 25 MPH ARE EXPECTED AGAIN SATURDAY. THIS WILL OCCUR IN AN ENVIRONMENT SUPPORTING MINIMUM RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER... EXTREMELY LOW FUEL MOISTURE AND HIGH OR GREATER FIRE DANGERS. ELEVATED FIRE CONDITIONS WILL BE LIKELY AS A RESULT SATURDAY AFTERNOON. NMZ111-091330- /O.EXP.KEPZ.FW.W.0008.000000T0000Z-150509T0300Z/ /O.CON.KEPZ.FW.A.0008.150509T2000Z-150510T0200Z/ SOUTHWEST DESERTS AND LOWLANDS- 841 PM MDT FRI MAY 8 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 111... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 111... * EVENT: FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND... LOWLANDS. * TIMING: 2 PM THROUGH 8 PM SATURDAY. * WIND: SOUTHWEST 20 TO 25 MPH...WITH GUSTS TO 35 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS...ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND DRIVEN FIRES. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ112-090345- /O.EXP.KEPZ.FW.W.0008.000000T0000Z-150509T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- 841 PM MDT FRI MAY 8 2015 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 112... WINDS HAVE DECREASED ACROSS THE AREA...THEREFORE THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT. $$ 26
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 7, 3:08 PM MDT, 5 hours 39 minutes earlier.
Area forecast discussion, May 7, 3:08 PM MDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
308 PM MDT THU MAY 7 2015
.SYNOPSIS...
MODERATE DRY SOUTHWEST FLOW ALOFT WILL CONTINUE TO BRING BREEZY TO
WINDY AFTERNOONS...ALONG WITH SEASONAL TEMPERATURES AND ELEVATED
FIRE DANGER TO THE BORDERLAND THROUGH FRIDAY. BY SATURDAY...A PACIFIC
LOW PRESSURE SYSTEM ALOFT ALONG WITH ITS SURFACE FRONT OVER THE
SOUTHWESTERN UNITED STATES...WILL MOVE INTO THE CENTRAL AND SOUTHERN
ROCKY MOUNTAINS. SO FOR THE WEEKEND...THIS SYSTEM WILL BRING WINDY
CONDITIONS WITH SLIGHTLY COOLER TEMPERATURES AND A SLIGHT CHANCE
FOR SHOWERS AND STORMS MAINLY TO THE GILA WILDERNESS REGION. NEXT SUNDAY
AND MONDAY WILL BE DRY AND WARM WITH OCCASIONAL BREEZY AFTERNOON
WINDS MAINLY SUNDAY AFTERNOON. BY LATER TUESDAY THROUGH THE REMAINDER
OF THE WEEK ANOTHER LOW PRESSURE SYSTEM ALOFT OVER THE SOUTHWEST
UNITED STATES WILL COMBINE WITH SURFACE HIGH PRESSURE OVER THE
GREAT PLAINS TO IMPORT SOME GULF OF MEXICO MOISTURE INTO THE
BORDERLAND...THUS INCREASING OUR POTENTIAL POTENTIAL FOR MORE
SHOWERS AND STORMS.
&&
.DISCUSSION...
A STRONG UPPER LEVEL CLOSED LOW PRESSURE SYSTEM PRESENTLY
LOCATED OVER SAN FRANCISCO IS RESULTING IN MODERATE SOUTHWESTERLY
FLOW ACROSS THE THE SOUTHWEST U.S. A MINOR DISTURBANCE
(GLITCH/BLIP) IN THIS MAY MAY BRING THE NORTHERN GILA (MAINLY
CATRON COUNTY IN FIRE WX ZONE 110 SOME CLOUDS AND OR A BRIEF ISOLD
LGT SHOWER THIS EVENING). THIS SYSTEM WILL MOVE MAINLY TO OUR
NORTH AND MOVE INTO THE CENTRAL AND SOUTHERN ROCKIES BY SATURDAY
AND BRING A SLIGHT CHANCE FOR LIGHT SHOWERS OR STORMS MAINLY TO
THE GILA WILDERNESS ON SATURDAY. FRIDAY AND SATURDAY SHOULD SEE
DRY ADIABATIC LAPSE RATES TO AROUND 600 MB WHICH SHOULD MIX DOWN
MODERATELY STRONG WINDS ALOFT. THIS WITH PERSISTENT LEE SURFACE
TROUGHING WILL PRODUCE BREEZY TO WINDY AFTERNOONS THROUGH
SATURDAY. TEMPERATURES WILL BE VERY NEAR SEASONAL NORMALS.
FIRE DANGER WILL BE ELEVATED AND MAY REACH RED FLAG CRITERION IN
SOME LOWLAND LOCATIONS BOTH FRIDAY AND SATURDAY WITH FIRE WEATHER
WATCHES ISSUED AT THIS TIME...AGAIN FOR THE LOW LANDS.
BY SUNDAY AND MONDAY THE WEATHER SHOULD SETTLE DOWN MORE AS A
MINOR RIDGE OF HIGH PRESSURE BUILDS OVER THE AREA (ESPECIALLY
ON MONDAY). THUS WE SHOULD SEE OVERALL SOMEWHAT LIGHTER WINDS BEHIND
THE SYSTEM WITH TEMPERATURES RISING MORE EACH DAY.
THEN PERHAPS THE BEST PART IS YET TO COME...LATER TUESDAY INTO
THE REMAINDER OF THE WEEK WE WILL START TO FLIRT AND DANCE WITH
THE DRY LINE (IT;S THAT TIME OF YEAR) AND SEE THE NEXT POTENTIAL
FOR MOISTURE TO MOVE BACK IN WITH A DRY LINE PRESSING IN FROM THE
EAST. MODELS DEVELOP ANOTHER UPPER LEVEL LOW OVER THE SOUTHWESTERN
UNITED STATES WITH A LARGE SURFACE HIGH PRESSURE SYSTEM OVER THE
GREAT PLAINS OF THE UNITED STATES. THESE WILL COMBINE TO ADVECT
GULF OF MEXICO MOISTURE NORTHWARD INTO THE BORDERLAND OR AT LEAST
THE EASTERN HALF OF THE BORDERLAND. THE EXACT WHEN AND WHERE WILL
BE WORKED OUT LATER AS TIME PROGRESSES. AT THIS TIME MODELS ARE
STILL FAIRLY OPTIMISTIC FOR INCREASED MOISTURE INTO THE REGION. FOR
NOW WE HAVE POPS EAST OF THE RIO GRANDE. THIS TYPE OF SCENARIO
AND THIS TIME OF YEAR COULD CARRY THE THREAT FOR SEVERE STORMS
AND FLOODING POTENTIAL FOR THE LATTER PART OF THE WEEK. FORECAST
SOUNDINGS HAVE AMPLE MOISTURE APPROACHING AN INCH OF PW AND
INSTABILITY OF LI'S AROUND -4 WITH GOOD DIRECTIONAL AND SPEED
SHEAR BY THE END OF THE WEEK...TO REPEAT...ALL OF WHICH...IS
FAVORABLE FOR STRONG TO SEVERE STORMS.
&&
.AVIATION...VALID 08/00Z-09/00Z...
VFR CONDTS EXPECTED THROUGH THE PERIOD. SOUTHWEST WINDS WILL
CONTINUE OVER OUR AREA HOWEVER...AHEAD OF AN UNSEASONABLY STRONG
UPPER LEVEL LOW PRESSURE SYSTEM DROPPING SOUTH OVER CALIFORNIA.
LOOK FOR WINDS 230-240/10-20G25KTS MOST AREAS THROUGH 03Z...WITH
GUSTY WINDS POSSIBLE THROUGH 05Z ALONG EAST SLOPES OF AREA
MOUNTAINS. ELSEWHERE WINDS SW WINDS WILL WEAKEN TO 05-08 KTS OR
BECOME LIGHT AND VARIABLE THROUGH 17Z FRIDAY. SW WINDS RAMP BACK UP
THEREAFTER FRIDAY. LIGHT OCNL MDT TURBC SFC-120 ALG TO 30 SM EAST OF
AREA MOUNTAIN RANGES.
&&
.FIRE WEATHER...
...A FEW HIGH BASED STORMS WITH DRY LIGHTNING POSSIBLE LATE THURSDAY
AFTERNOON OVER NORTHERN PORTIONS OF THE GILA REGION...
...AFTERNOON WINDS INCREASING EACH DAY INTO THE WEEKEND...
...FIRE WEATHER WATCH IN EFFECT FROM 2 PM SATURDAY AFTERNOON THROUGH
EARLY 8 PM SATURDAY EVENING...
20-FT WINDS WILL STRENGTHEN EACH AFTERNOON INTO THIS WEEKEND...AS
AN UNSEASONABLY STRONG UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO
DROP SOUTH OVER CALIFORNIA. THIS FEATURE WILL TURN EAST TOWARDS
ARIZONA FRIDAY NIGHT...CONTINUING EAST THROUGH THE FOUR CORNERS THIS
WEEKEND. THE LOW WILL SEND ASSOCIATED SHORT WAVE TROUGHS ACROSS
EARLY SATURDAY AND SUNDAY...WHILE CARRYING A PACIFIC COLD FRONT
THROUGH SATURDAY AFTERNOON. THE FRONT SHOULD LOWER HIGHS A FEW
DEGREES BELOW NORMAL SATURDAY...BUT NOT DEVELOP ANY SIGNIFICANT
PRECIPITATION FOR SOUTHERN NM/FAR WEST TX. TROUGHS ON THE OTHER HAND
MAY DEVELOP HIGH BASED STORMS OVER THE GILA REGION...CAPITAN AND
SACRAMENTO MTNS SATURDAY AND SUNDAY AFTERNOONS.
THREAT THEN SHIFTS TO DRYLINE TYPE CONVECTION MIDDLE OF NEXT
WEEK...WITH A FEW MODELS CONTINUING TO FORECAST A BACK DOOR-DRYLINE
COUPLED MOISTURE SURGE INTO CENTRAL NM AT THAT TIME. APPROACH OF
ANOTHER UPPER LEVEL LOW ON A SIMILAR PATH INTO THE REGION IS
FORECAST AT THAT TIME...AND MAY SERVE AS THE CAUSE IN DRAWING A
SURGE OF THIS NATURE FURTHER WEST THAN IS TYPICAL.
LOWLAND MIN RH FRIDAY WILL RANGE FROM THE SINGLE DIGITS TO LOWER
TEENS...WITH LOWER 20S FOR AREA HIGH COUNTRY. VALUES CLIMB ROUGHLY
3-8 PERCENT SATURDAY...THEN FALL BACK A COUPLE PERCENT SUNDAY AND
AGAIN MONDAY. VALUES IN HUDSPETH AND EASTERN OTERO COUNTIES MAY
INCREASE 20-30 PERCENT AS EARLY AS TUESDAY...IN RESPONSE TO THE
IMPOSTURES MENTIONED ABOVE. LOOK FOR MIXING HEIGHTS GENERALLY
6000-11000 FEET FRIDAY...CLIMBING ROUGHLY 1-2000 FT
SATURDAY...ENDING UP AROUND 8-13000 FT SUNDAY. LOOK FOR HAINES
INDICIES 4-5 FRIDAY...LOWERING TO 3 TOWARDS AS SATURDAY AND SUNDAY.
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 59 83 55 78 53 / 0 0 0 0 0
SIERRA BLANCA 53 84 51 77 48 / 0 0 0 0 0
LAS CRUCES 48 79 47 74 43 / 0 0 0 0 0
ALAMOGORDO 52 79 51 74 46 / 0 0 0 0 0
CLOUDCROFT 38 59 38 51 34 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 49 77 46 71 45 / 0 0 0 10 0
SILVER CITY 44 70 40 63 39 / 10 0 0 10 0
DEMING 46 79 44 74 42 / 0 0 0 0 0
LORDSBURG 44 77 41 71 41 / 0 0 0 0 0
WEST EL PASO METRO 59 83 55 76 53 / 0 0 0 0 0
DELL CITY 54 84 51 78 47 / 0 0 0 0 0
FORT HANCOCK 56 88 54 81 49 / 0 0 0 0 0
LOMA LINDA 55 78 52 71 48 / 0 0 0 0 0
FABENS 56 86 53 79 48 / 0 0 0 0 0
SANTA TERESA 53 82 50 76 47 / 0 0 0 0 0
WHITE SANDS HQ 55 79 53 73 50 / 0 0 0 0 0
JORNADA RANGE 46 79 45 73 40 / 0 0 0 0 0
HATCH 48 79 46 73 43 / 0 0 0 0 0
COLUMBUS 50 78 49 73 47 / 0 0 0 0 0
OROGRANDE 53 79 52 73 49 / 0 0 0 0 0
MAYHILL 46 68 44 61 39 / 0 0 0 0 0
MESCALERO 42 67 42 60 37 / 0 0 0 0 0
TIMBERON 44 66 43 59 39 / 0 0 0 0 0
WINSTON 40 70 37 63 35 / 10 0 0 10 10
HILLSBORO 45 77 42 69 40 / 10 0 0 0 0
SPACEPORT 45 78 44 73 40 / 0 0 0 0 0
LAKE ROBERTS 42 69 40 62 36 / 10 0 0 10 10
HURLEY 43 73 40 66 38 / 0 0 0 10 0
CLIFF 39 75 39 69 37 / 10 0 0 10 10
MULE CREEK 35 73 33 66 32 / 10 0 0 10 10
FAYWOOD 44 74 41 67 39 / 0 0 0 10 0
ANIMAS 46 78 43 73 43 / 0 0 0 0 0
HACHITA 45 79 43 74 42 / 0 0 0 0 0
ANTELOPE WELLS 45 78 43 74 41 / 0 0 0 0 0
CLOVERDALE 44 75 42 69 41 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR NMZ111-112.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ111.
TX...NONE.
&&
20/22 NOVLAN / TRIPOLIHazardous weather outlook, May 7, 6:13 AM MDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 613 AM MDT THU MAY 7 2015 NMZ409>417-TXZ418>424-081215- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 613 AM MDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ELEVATED FIRE WEATHER CONCERNS FOR DRY AIR AND WINDIER CONDITIONS FOR FRIDAY AND SATURDAY. TUESDAY MOISTURE MOVES IN FROM THE EAST BEHIND A DRYLINE. POTENTIAL FOR SEVERE THUNDERSTORMS AND POSSIBLY FLASH FLOODING INCREASE WEDNEDAY AND MORE SO ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NMZ401>408-081215- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS- 613 AM MDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ELEVATED FIRE WEATHER CONCERNS FOR DRY AIR AND WINDIER CONDITIONS FOR FRIDAY AND SATURDAY. SLIGHT RISK FOR ISOLATED SHOWERS AND THUNDERSTORMS WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BIRD
Nearby
Red Flag Warnings in New Mexico, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.